# SDR SWAA2025110725802

- Difficulty date: October 20, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 70,349 hours, 41,925 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET T/E ORSS 271, RT WING.  REPLACED THE SUPPORT BRACKET IAW SRM 51-10-02, ITEM 9, AND SRM 51-40-02. CRACK LENGTH 0.235 INCH.
